# SDR AALA202112284685

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N898NN
- Make and model: Boeing 737*
- Aircraft serial: 33225
- Aircraft time: 28,076 hours, 11,681 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR REPORTED AS HARD TO OPEN, WILL NOT FULLY OPEN. FOUND UPPER HINGE LOWER RADIUS LINK WITH WASHER BINDING. REPLACED PIN, SCREW AND WASHER FOR GUIDE ARM HOLD OPEN MECHANISM PER AMM 52-11-00.
